Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 33 of 107 found articles
 
 
  Extinction and periodic solutions for an impulsive SIR model with incidence rate stochastically perturbed
 
 
Title: Extinction and periodic solutions for an impulsive SIR model with incidence rate stochastically perturbed
Author: Pan, Tao
Jiang, Daqing
Hayat, Tasawar
Alsaedi, Ahmed
Appeared in: Physica. A, Statistical mechanics and its applications
Paging: Volume 505 (2018) nr. C pages 385-397
Year: 2018
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 33 of 107 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands